Scared need reassurance

Status
Not open for further replies.

Trippycapone

New member
Joined
May 28, 2021
Messages
2
Reason
Learn about ALS
Diagnosis
00/0000
Country
US
State
MN
City
Osseo
Well first of all I’m terrified and scared Idk what to do I can’t even feel anxiety anymore I’m just tired
My symptoms include
Burning sensation when leaning on right elbow which makes my entire body twitch and cramp
It also hurts to touch
Tingles all around my back arms and legs not completely sure if they are micro twitches when I take videos in the mirror it does seem like twitches
Scapula popping
No weakness as far as I can tell
First symptoms where 2 months ago started with one leg firing off constantly mostly calve and toes then spread to other leg within the span of 2 months then went away for a couple days in legs then all the sudden my thenars twitched once or twice then turned into my whole arms twitching and cramping over night and my legs cramping rarely twitching now tho I still dont nice any weak ness hear are my emg results from about a month ago please get back to me and let me know what you think I don’t get why my arms are feeling this way I don’t notice twitching 24/7 it’s more of less when my elbow are up against something but I constantly have cramps burning and sharp pains I’m not sure what this could be I’m slightly worried but I’m now sure my calves also feel really tight I can still walk on my toes and heels someone just tell me I’m going insane and to get a job please (if nothing is wrong with emg) neurologist said nothing is wrong but you know me… also bi lateral babinski medications are vyvanse 30 mg Xanax .5mg as needed and pristiq extended release 50mg
 

Attachments

  • B1F99E01-7426-4C84-8A68-4D4DAA553FD9.jpeg
    B1F99E01-7426-4C84-8A68-4D4DAA553FD9.jpeg
    316.1 KB · Views: 35
  • 6FCF20B8-DB25-42C0-B586-35B41ED40EA4.jpeg
    6FCF20B8-DB25-42C0-B586-35B41ED40EA4.jpeg
    330.9 KB · Views: 37
  • A076E87E-FBCF-4203-ADF6-BF8B985D8D78.jpeg
    A076E87E-FBCF-4203-ADF6-BF8B985D8D78.jpeg
    379 KB · Views: 33
  • BD6FB96A-FA77-48AF-AAB7-0C914E1F9280.jpeg
    BD6FB96A-FA77-48AF-AAB7-0C914E1F9280.jpeg
    445.3 KB · Views: 37

lgelb

Moderator
Forum Supporter
Joined
Nov 5, 2009
Messages
10,288
Reason
Lost a loved one
Diagnosis
00/0000
Country
US
State
WA
City
Seattle
If you have been taking those three meds before all this arm/leg stuff began, that is seriously where I would look first. Each can play with muscles and nerves in ways that you don't like, including by screwing up your sleep, which magnifies everything. Whoever prescribed them to you can help you re-evaluate your need for them, potential to ease off (which should always be done with a professional), the role counseling can play, etc. Xanax in particular is not a drug to take for a lifetime.

But...if you really have anxiety, depression, and ADHD to the extent that you need all three, then it's not a surprise that you are worried about ALS. Which you don't have. This is a normal EMG.

Nerves can get frazzled for a lot of reasons besides meds, of course. I would think about therapeutic massage, a hot tub, nature walks, exercise and whatever helps you de-stress. A job you enjoy is not a bad idea, either...

Odds are if you talk about these fears with someone you trust there in MN, they can help you get past them. If you hang out on line reading clickbait and personal accounts that have nothing to do with you, you'll only continue to be scared all the time instead of leading the much better life that leaves these fears behind. There are counselors that specialize in health anxiety. If you're already seeing one, maybe it's time for a second opinion.

The awesome news -- you don't have ALS or anything like it.

Best,
Laurie
 

Trippycapone

New member
Joined
May 28, 2021
Messages
2
Reason
Learn about ALS
Diagnosis
00/0000
Country
US
State
MN
City
Osseo
Thanks for your reply Laurie I know I’m a worrier these twitch started one night after a really long period of health anxiety due to a brain tumor scare then one night got back from my cat scan everything was fine of course my legs just started freaking out it was like a giant cramp along with twitching everywhere I was spaying more attention to my feet at the time (could have been in arms to might not have noticed) it was after I took a dose of Xanax mixed with hydroxizine and vyvanse and yes I do believe I need these medications I may try to get off the vyvanse for awhile to see how i get effected but I’m really not sure the prestiq is a Idk thing it hasn’t really helped but it also hasn’t done anything bad either I’m also a type 1 diabetic Idk if that could play a role in it? I’ve been supplementing magnesium to see if it helps so far no luck also a huge d3 deficiency level of 6 but other than that nothing Idk I’m lost
 

lgelb

Moderator
Forum Supporter
Joined
Nov 5, 2009
Messages
10,288
Reason
Lost a loved one
Diagnosis
00/0000
Country
US
State
WA
City
Seattle
I would certainly make sure your diabetes is well-controlled, since loss of control leads to nerve damage, among other things. If your Vit D level=6, there could be some other things going on, and you certainly want to supplement it (and test for/possibly supplement other nutrients) under medical supervision.

I understand what you feel is scary, and that applies to thousands of people every year who come here with fears similar to yours. But when something is scary, that does not make it dangerous, any more than a haunted house or horror movie.

All the best.
 
Status
Not open for further replies.
Top